Subdirectly Irreducibles in some Varieties of Algebras having the Semilattice Structure
Beiträge zur Algebra und Geometrie, Tome 33 (1992), pp. 97-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BAG_1992__33_138507,
author = {T. Wesolowski},
title = {Subdirectly {Irreducibles} in some {Varieties} of {Algebras} having the {Semilattice} {Structure}},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {97--102},
year = {1992},
volume = {33},
zbl = {0770.08005},
url = {http://geodesic.mathdoc.fr/item/BAG_1992__33_138507/}
}
T. Wesolowski. Subdirectly Irreducibles in some Varieties of Algebras having the Semilattice Structure. Beiträge zur Algebra und Geometrie, Tome 33 (1992), pp. 97-102. http://geodesic.mathdoc.fr/item/BAG_1992__33_138507/